Aspirin C, 400 mg + 240 mg, tabletki musujace, 20 szt.

Aspirin C, 400 mg + 240 mg, tabletki musujace, 20 szt.

Login to view price
Indications

Symptomatic treatment of pain of mild and / or moderate intensity (e.g. headache, myalgia, myalgia). Symptomatic treatment of pain and fever in the course of colds and flu.

Composition
1 tablet contains: active substances: acidum acetylsalicylicum (acetylsalicylic acid) 400 mg, acidum ascorbicum (vitamin C) 240 mg and excipients: sodium citrate, sodium bicarbonate, citric acid, carbonate.

Action
Analgesic, antipyretic and anti-inflammatory.

Dosage
Adults: 1 to 2 effervescent tablets at a time - do not take more than 8 tablets a day; adolescents aged 12 years: only on the recommendation of a doctor: 1 tablet at a time - do not take more than 3 tablets a day. If necessary, it can be repeated not more often than every 4 to 8 hours. Dissolve the tablets in a glass of water and drink the effervescent liquid. Take after meals.

Contraindications
Allergy to active substances, other salicylates or any of the other ingredients of the drug; hemorrhagic diathesis; acute gastric or duodenal ulcer; severe heart failure or severe liver failure, or severe test failure; if you have had asthma attacks caused by the administration of salicylates or help with a similar effect, especially non-steroidal anti-inflammatory drugs; if the patient is taking this drug methotrexate (a condition, inter alia, in cancer diseases) in doses of 15 mg per week or the Mediterranean; last trimester production; children under 12 years of age.

Additional information
Before use, read the leaflet, which contains indications, contraindications, data on activities, dosage and information on the use of the product, or consult the manufacturer or pharmacist, considering that each drug improperly threatens your life or health.

Wskazania

Objawowe leczenie dolegliwości bólowych o małym i/lub umiarkowanym nasileniu (na przykład bóle głowy, bóle zębów, bóle mięśniowe). Objawowe leczenie dolegliwości bólowych i gorączki w przebiegu przeziębienia i grypy.

Skład

1 tabletka zawiera: substancje czynne: acidum acetylosalicylicum (kwas acetylosalicylowy) 400mg, acidum ascorbicum (witamina C) 240mg oraz substancje pomocnicze: sodu cytrynian bezwodny, sodu wodorowęglan, kwas cytrynowy bezwodny, sodu węglan bezwodny.

Działanie

Przeciwbólowe, przeciwgorączkowe i przeciwzapalne.

Dawkowanie

Dorośli: jednorazowo od 1 do 2 tabletek musujących - nie należy przyjmować więcej niż 8 tabletek na dobę; młodzież w wieku powyżej 12. lat: wyłącznie na zlecenie lekarza: jednorazowo 1 tabletkę - nie należy przyjmować więcej niż 3 tabletek na dobę. W razie konieczności dawka jednorazowa może być powtarzana nie częściej niż co 4 do 8 godzin. Tabletki należy rozpuścić w szklance wody i wypić musujący płyn. Przyjmować po posiłkach.

Przeciwwskazania

Uczulenie na substancje czynne, inne salicylany lub którykolwiek z pozostałych składników tego leku; skaza krwotoczna; ostra choroba wrzodowa żołądka lub dwunastnicy; ciężka niewydolność serca lub ciężka niewydolność wątroby, lub ciężka niewydolność nerek; jeśli kiedykolwiek występowały napady astmy oskrzelowej, wywoływane podaniem salicylanów lub substancji o podobnym działaniu, szczególnie niesteroidowych leków przeciwzapalnych; jeśli pacjent stosuje jednocześnie lek metotreksat (stosowany między innymi w chorobach nowotworowych) w dawkach 15mg na tydzień lub większych; ostatni trymestr ciąży; dzieci poniżej 12. roku życia.

Dodatkowe informacje

Przed użyciem zapoznaj się z ulotką, która zawiera wskazania, przeciwwskazania, dane dotyczące działań niepożądanych, dawkowanie oraz informacje dotyczące stosowania produktu leczniczego bądź skonsultuj się z lekarzem lub farmaceutą, gdyż każdy lek niewłaściwie stosowany zagraża Twojemu życiu lub zdrowiu

.

More Information
Value 10000IU
Write Your Own Review
You're reviewing:Aspirin C, 400 mg + 240 mg, tabletki musujace, 20 szt.